Zantrex-3 Overdose

If you believe that you have taken too much Zantrex-3, you should seek immediate medical attention. Because of the caffeine content in Zantrex-3, an overdose on the weight loss pill may result in dangerous consequences (such as hallucinations, seizures, or loss of life). If a Zantrex-3 overdose occurs, treatment will most likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.

An Overview of Zantrex-3 Overdose

Zantrex®-3 weight loss supplements contain a large amount of caffeine, a stimulant that can be dangerous in the case of an overdose. The effects of a Zantrex-3 overdose will vary depending on the Zantrex-3 dosage and whether it was taken with any medications, alcohol, or street drugs (especially other stimulants).
 
If you happen to overdose on Zantrex-3, seek medical attention immediately, as a Zantrex-3 overdose can be quite dangerous.
 

Symptoms of a Zantrex-3 Overdose

Almost nothing is known about the potential effects of a Zantrex-3 overdose. However, because Zantrex-3 contains caffeine, taking too much of it can cause problems due to overstimulation. This can lead to Zantrex-3 overdose symptoms, such as:
 
  • Increased urination
  • Insomnia
  • Muscle twitching
  • Fever
  • Difficulty breathing
  • Loss of consciousness
  • An irregular heart rhythm (arrhythmia)
  • A rapid heart rate (tachycardia)
  • Hallucinations
  • Dizziness
  • Seizures
  • Loss of life.
 
Zantrex-3 also contains several other herbal active ingredients, and it is not known what to expect from an overdose of these ingredients.
 

Treatment for a Zantrex-3 Overdose

It is not known how best to treat a Zantrex-3 overdose. Therefore, treatment (if necessary) will typically involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused an irregular heart rhythm, then supportive treatment would include administering certain medications to help return the heart to its normal rhythm.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on Zantrex-3.
 
5 Reasons Your Diet Will Fail

Zantrex-3 Review for Weight Loss

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.